# SDR ASMF201503025

- Difficulty date: March 11, 2015
- Submitted: March 31, 2015
- Operation: Air carrier
- Aircraft: N904AM
- Make and model: Boeing 737752
- Aircraft serial: 28262
- Aircraft time: 35,563 hours, 18,870 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Winglet
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN INFORMED THAT DURING FLIGHT ACFT RECEIVED A LIGHTNING STRIKE.  ACFT WAS SENT TO THE HANGAR & LIGHTNING STRIKE INSPECTION WAS PERFORMED IAW MM05-51-19.  DETECTED DAMAGED OUT OF LIMITS ON RT WINGLET.  NON-ROUTINE CARD A022497 WAS GENERATED FOR REPLACING THE RT WINGLET.  REPLACED RT WINGLET IAW MM57-21-21, ALL CORRECT.
